# SDR SWAA2020070998323

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 52,634 hours, 30,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EXT EMERGENCY LIGHT INOP.  R&R LEFT FWD (CEILING) CHARGER PACK ASSY REF AMM 33-51-12.
